Advertisement

Numerische Mathematik

, Volume 89, Issue 3, pp 445–456 | Cite as

Asymptotic formula for the error in cardinal interpolation

  • M. Beśka
  • K. Dziedziul
Original article

Summary.

We give the asymptotic formula for the error in cardinal interpolation. We generalize the Mazur Orlicz Theorem for periodic function.

Mathematics Subject Classification (1991): 65D05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • M. Beśka
    • 1
  • K. Dziedziul
    • 1
  1. 1.Faculty of Applied Mathematics, Technical University of Gdańsk, Narutowicza 11/12, 80–952 Gdańsk, Poland; e-mail: kdz@mifgate.pg.gda.pl PL

Personalised recommendations